zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Spectral multipliers for Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. (English) Zbl 1221.42024
Let $(X, d, \mu)$ be a metric measure space endowed with a distance $d$ and a nonnegative Borel doubling measure $\mu $. Let $L$ be a non-negative selfadjoint operator on $L^{2}(X)$ and $E(\lambda)$ the spectral resolution of $L$. For any bounded Borel function $m: [0,\infty)\to {\Bbb{C}}$, define $$m(L)=\int_0^{\infty}m(\lambda)\,dE(\lambda). $$ Assume that the semigroup $e^{-tL}$ generated by $L$ satisfies the Davies-Gaffney estimates, that is, there exist constants $C,c>0$, such that, for any open subset $U_1, U_2 \subset X$, $$|\langle e^{-tL}f_1,f_2\rangle|\le C\exp{\bigg(-\frac{\text{dist}(U_1,U_2)^2}{ct}\bigg)} \|f_1\|_{L^2(X)}\|f_2\|_{L^2(X)}, \quad \forall t>0, $$ for every $f_i\in L^2(X)$ with supp$f_i\subset U_i$, $i=1,2$. Denote by $H^p_L(X)$ the Hardy space associated with $L$. The authors establish a Hörmander-type spectral multiplier theorem for $L$ on $H^p_L(X)$ for $0 < p < \infty$. Precisely, let $\varphi$ be a non-negative $C_0^{\infty}$ function on ${\Bbb R}$ such that $$\operatorname {supp} \varphi\subseteq \bigg(\frac1{4},1\bigg) \quad \text{and} \quad \sum_{\ell\in {\Bbb{Z}}}\varphi(2^{-\ell}\lambda)=1 \quad \forall \lambda>0. $$ If $0<p\le 1$ and the bounded measurable function $m: [0,\infty)\to {\Bbb{C}}$ satisfies $$C_{\varphi,s}=\sup_{t>0}\|\varphi(\cdot)m(t\cdot)\|_{C^s} +|m(0)|<\infty $$ for some $s>n(1/p-1/2)$, then $m(L)$ is bounded from $H^p_L(X)$ to $H^p_L(X)$. If $C_{\varphi,s}<\infty$ for all $s>0$, then $m(L)$ is bounded on $H^p_L(X)$ for all $0 < p < \infty $. They also obtain a spectral multiplier theorem on $L^p$ spaces with appropriate weights in the reverse Hölder class.

MSC:
42B20Singular and oscillatory integrals, several variables
42B35Function spaces arising in harmonic analysis
47B38Operators on function spaces (general)
WorldCat.org
Full Text: DOI Link
References:
[1] G. Alexopoulos, Spectral multipliers on Lie groups of polynomial growth, Proc. Amer. Math. Soc., 120 (1994), 973-979. · Zbl 0794.43003 · doi:10.2307/2160495
[2] G. Alexopoulos and N. Lohoué, Riesz means on Lie groups and Riemannian manifolds of nonnegative curvature, Bull. Soc. Math. France, 122 (1994), 209-223. · Zbl 0832.22014 · http://smf.emath.fr/Publications/Bulletin/122/html/smf_bull_122_209-223.html · numdam:BSMF_1994__122_2_209_0 · eudml:87687
[3] P. Auscher, X. T. Duong and A. McIntosh, Boundedness of Banach space valued singular integral operators and Hardy spaces, Unpublished preprint, 2005.
[4] P. Auscher and J. M. Martell, Weighted norm inequalities, off-diagonal estimates and elliptic operators, Part I: General operator theory and weights, Adv. math., 212 (2007), 225-276. · Zbl 1213.42030 · doi:10.1016/j.aim.2006.10.002
[5] P. Auscher, A. McIntosh and E. Russ, Hardy spaces of differential forms on Riemannian manifolds, J. Geom. Anal., 18 (2008), 192-248. · Zbl 1217.42043 · doi:10.1007/s12220-007-9003-x
[6] S. Blunck, A Hörmander-type spectral multiplier theorem for operators without heat kernel, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 2 (2003), 449-459. · Zbl 1170.42301 · eudml:84508
[7] S. Blunck and P. Kunstmann, Calderón-Zygmund theory for non-integral operators and the $H^\infty$ functional calculus, Rev. Mat. Iberoamericana, 19 (2003), 919-942. · Zbl 1057.42010 · doi:10.4171/RMI/374 · eudml:39597
[8] J. Cheeger, M. Gromov and M. Taylor, Finite propagation speed, kernel estimates for functions of the Laplacian and the geometry of complete Riemannian manifolds, J. Differential Geom., 17 (1982), 15-53. · Zbl 0493.53035
[9] M. Christ, $L^p$ bounds for spectral multipliers on nilpotent groups, Trans. Amer. Math. Soc., 328 (1991), 73-81. · Zbl 0739.42010 · doi:10.2307/2001877
[10] R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math., 242 , Springer-Verlag, 1971. · Zbl 0224.43006 · doi:10.1007/BFb0058946
[11] R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-645. · Zbl 0358.30023 · doi:10.1090/S0002-9904-1977-14325-5
[12] T. Coulhon and A. Sikora, Gaussian heat kernel upper bounds via Phragmén-Lindelöf theorem, Proc. Lond. Math., 96 (2008), 507-544. · Zbl 1148.35009 · doi:10.1112/plms/pdm050
[13] E. B. Davies, Heat kernels and spectral theory, Cambridge Univ. Press, 1989. · Zbl 0699.35006
[14] E. B. Davies, Heat kernel bounds, conservation of probability and the Feller property, J. Anal. Math., 58 (1992), 99-119. · Zbl 0808.58041 · doi:10.1007/BF02790359
[15] L. De Michele and G. Mauceri, $H^p$ multipliers on stratified groups, Ann. Mat. Pura Appl., 148 (1987), 353-366. · Zbl 0638.43007 · doi:10.1007/BF01774295
[16] X. T. Duong and J. Li, Hardy spaces associated to operators satisfying bounded $H_\infty$ functional calculus and Davies-Gaffney estimates, Preprint, 2009.
[17] X. T. Duong, E. M. Ouhabaz and A. Sikora, Plancherel-type estimates and sharp spectral multipliers, J. Funct. Anal., 196 (2002), 443-485. · Zbl 1029.43006 · doi:10.1016/S0022-1236(02)00009-5
[18] X. T. Duong and D. W. Robinson, Semigroup kernels, Poisson bounds, and holomorphic functional calculus, J. Funct. Anal., 142 (1996), 89-128. · Zbl 0932.47013 · doi:10.1006/jfan.1996.0145
[19] X. T. Duong and L. X. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc., 18 (2005), 943-973. · Zbl 1078.42013 · doi:10.1090/S0894-0347-05-00496-0
[20] J. Dziubański, A spectral multiplier theorem for $H^1$ spaces associated with Schrödinger operators with potentials satisfying a reverse Hölder inequality, Illinois J. Math., 45 (2001), 1301-1313. · Zbl 1038.42022 · http://www.math.uiuc.edu/~hildebr/ijm/winter01/final/dziubanski.html
[21] J. Dziubański and J. Zienkiewicz, Hardy space $H^1$ associated to Schrödinger operators with potential satisfying reverse Hölder inequality, Rev. Mat. Iberoamericana, 15 (1999), 279-296. · Zbl 0959.47028 · doi:10.4171/RMI/257 · eudml:39574
[22] G. Folland and E. M. Stein, Hardy spaces on Homogeneous Groups, Princeton Univ. Press, 1982. · Zbl 0508.42025
[23] M. P. Gaffney, The conservation property of the heat equation on Riemannian manifolds, Comm. Pure Appl. Math., 12 (1959), 1-11. · Zbl 0102.09202 · doi:10.1002/cpa.3160120102
[24] I. I. Hirschman, On multiplier transformations, Duke Math. J., 26 (1959), 221-242. · Zbl 0085.09201 · doi:10.1215/S0012-7094-59-02623-7
[25] S. Hofmann, G. Z. Lu, D. Mitrea, M. Mitrea and L. X. Yan, Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates, to appear in Mem. Amer. Math. Soc. · Zbl 1232.42018 · doi:10.1090/S0065-9266-2011-00624-6
[26] S. Hofmann and S. Mayboroda, Hardy and BMO spaces associated to divergence form elliptic operators, Math. Ann., 344 (2009), 37-116. · Zbl 1162.42012 · doi:10.1007/s00208-008-0295-3
[27] R. A. Macias and C. Segovia, A decomposition into atoms of distributions on spaces of homogeneous type, Adv. in Math., 33 (1979), 271-309. · Zbl 0431.46019 · doi:10.1016/0001-8708(79)90013-6
[28] E. M. Ouhabaz, Analysis of heat equations on domains, London Math. Soc. Monographs, 31 , Princeton Univ. Press, 2005. · Zbl 1082.35003
[29] A. Sikora, On-diagonal estimates on Schrödinger semigroup kernels and reduced heat kernels, Comm. Math. Phys., 188 (1997), 233-249. · Zbl 0884.35027 · doi:10.1007/s002200050163
[30] A. Sikora, Riesz transform, Gaussian bounds and the method of wave equation, Math. Z., 247 (2004), 643-662. · Zbl 1066.58014 · doi:10.1007/s00209-003-0639-3
[31] B. Simon, Maximal and minimal Schrödinger forms, J. Op. Theory, 1 (1979), 37-47. · Zbl 0446.35035
[32] K.-Th. Sturm, Analysis on local Dirichlet spaces, II, Upper Gaussian estimates for the fundamental solutions of parabolic equations, Osaka J. Math., 32 (1995), 275-312. · Zbl 0854.35015
[33] M. Taylor, $L^p$ estimates on functions of the Laplace operator, Duke Math. J., 58 (1989), 773-793. · Zbl 0691.58043 · doi:10.1215/S0012-7094-89-05836-5
[34] N. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and geometry on groups, Cambridge Univ. Press, 1993. · Zbl 1179.22009